The decomposition method applied to systems of partial differential equations and to the reaction-diffusion Brusselator model. (English) Zbl 1023.65109

Summary: Systems of linear and nonlinear partial differential equations and the reaction-diffusion Brusselator model are handled by applying the decomposition method. The advantage of this work is twofold. Firstly, the decomposition method reduces the computational work. Secondly, in comparison with existing techniques, the decomposition method is an improvement with regard to its accuracy and rapid convergence. The decomposition method has the advantage of being more concise for analytical and numerical purposes.


65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35K57 Reaction-diffusion equations
35L45 Initial value problems for first-order hyperbolic systems
35L60 First-order nonlinear hyperbolic equations
65M12 Stability and convergence of numerical methods for initial value and initial-boundary value problems involving PDEs
Full Text: DOI


[4] Lubich, C.; Ostermann, A., Multigrid dynamic interaction for parabolic equations, BIT, 27, 216-234 (1987) · Zbl 0623.65125
[5] Vandewalle, S.; Piessens, R., Numerical experiments with nonlinear multigrid waveform relaxation on a parallel processor, Appl. Numer. Math., 8, 149-161 (1991) · Zbl 0739.65083
[6] Adomian, G., The diffusion-Brusselator equation, Comput. Math. Appl., 29, 1-3 (1995) · Zbl 0827.35056
[9] Wazwaz, A. M., A reliable modification of Adomian’s decomposition method, Appl. Math. Comput., 102, 77-86 (1999) · Zbl 0928.65083
[10] Wazwaz, A. M., Analytical approximations and Pade’ approximants for Volterra’s population model, Appl. Math. Comput., 100, 13-25 (1999) · Zbl 0953.92026
[12] Cherruault, Y.; Saccomandi, G.; Some, B., New results for convergence of Adomian’s method applied to integral equations, Math. Comput. Model., 16, 2, 85-93 (1992) · Zbl 0756.65083
[13] Abbaoui, K.; Cherraulut, Y., Convergence of Adomian’s method applied to differential equations, Comput. Math. Appl., 28, 5, 103-109 (1994) · Zbl 0809.65073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.